Fast and Adaptive Algorithm for 2D Orientation Problem

K. Ozaki, T. Ogita, S. M. Rump, S. Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)175-176
Journal6th International Congress on Industrial and Applied Mathematics (ICIAM07)
Publication statusPublished - 2007 Jul 18

Cite this

Fast and Adaptive Algorithm for 2D Orientation Problem. / Ozaki, K.; Ogita, T.; Rump, S. M.; Oishi, S.

In: 6th International Congress on Industrial and Applied Mathematics (ICIAM07), 18.07.2007, p. 175-176.

Research output: Contribution to journalArticle

@article{ed60bab6e3684a9ab2de5e50c27d5e42,
title = "Fast and Adaptive Algorithm for 2D Orientation Problem",
author = "K. Ozaki and T. Ogita and Rump, {S. M.} and S. Oishi",
year = "2007",
month = "7",
day = "18",
language = "English",
pages = "175--176",
journal = "6th International Congress on Industrial and Applied Mathematics (ICIAM07)",

}

TY - JOUR

T1 - Fast and Adaptive Algorithm for 2D Orientation Problem

AU - Ozaki, K.

AU - Ogita, T.

AU - Rump, S. M.

AU - Oishi, S.

PY - 2007/7/18

Y1 - 2007/7/18

M3 - Article

SP - 175

EP - 176

JO - 6th International Congress on Industrial and Applied Mathematics (ICIAM07)

JF - 6th International Congress on Industrial and Applied Mathematics (ICIAM07)

ER -